Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Crying spells on Lamictal?

Posted by Maxime on February 8, 2006, at 20:35:48

In reply to Crying spells on Lamictal?, posted by Shame on February 3, 2006, at 11:14:18

Lamictal made my depression much worse. I was so disappointed because I had heard such great things about it and you have to titrate it so slowly (run on sentence).

Maxime

 

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Maxime thread:605869
URL: http://www.dr-bob.org/babble/20060205/msgs/607711.html